# SDR UPS05445604

- Difficulty date: October 14, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Burned
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S D311541 FOUND WIRE SPLICES BURNED REF WD W1210-014 BYR, W121 0-001 BYR, W1210-014BYR, W1210-024 BYR, W206-022 BYR, AND W1210-024 BYR.  NOTE BYR IS BLUE, YELLOW, AND RED WIRE RUNS, SPLICE LOC IS STA 960 LT.  REPLACED DAMAGED WIRES AND SPLICES WITH NEW MATERIAL AND OPS CHECK EAC SYSTEM.
